My mom suffers from RLS, she takes Mirapex for that condition and it is effective. however she also suffered a hyatalhernia and her doctor prescribed Reglan for that condition. she found that while taking taking Reglan the RLS was out of control, even during the daytime hours and the Mirapex was not effective. anyone had a similar experience?
Reglan has been reported to cause involuntary movements of the limbs.
Your mother should talk to her doctor about these effects if she is to continue taking Reglan. It may not be suitable for her.
- Mirapex Information for Consumers
- Mirapex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirapex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2009 • 8 answers
Posted 24 Apr 2010 • 1 answer
Posted 11 Oct 2011 • 4 answers
Posted 20 Mar 2013 • 1 answer
Posted 14 Apr 2016 • 3 answers